# SDR CALA2025072406865

- Difficulty date: July 18, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - REPLACE AFT CARGO DOOR EXTERNAL SKIN.   REMOVED AND REPLACED AFT CARGO DOOR SKIN IAW SRM 52-30-01-2R-3, AND DWG 146A6110.
